# SDR CALA2023082502634

- Difficulty date: August 23, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320*
- Aircraft serial: 571
- Aircraft time: 80,093 hours, 31,183 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Linkage
- Part number: UNKNOWN
- Part serial: NA
- Condition: Out Of Adjust
- Location: Aft Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

HIGH SPEED REJECTED TO DUE TO AFT CARGO DOOR OPEN INDICATION. PER CREW RTO AT 100 KNOTS. TS FOUND AFT CARGO DOOR FLAP LINKAGE OUT OF ADJUSTMENT. ADJUSTED PER AMM 52-32-11-820-002. REINSTALLED AND OPERATED AFT CARGO DOOR HANDLE. OPS CK OK. INDICATION IS NORMAL. PREFORMED INSPECTION AFTERBRAKE EMERGENCY APPLICATION PER AMM 05-51-16-200-001. NO FAULTS. AC OK FOR SERVICE.
